Characterization of the Kantor-Koecher-Tits Algebra by a Generalized Ahlfors Operator
Journal of Lie theory, Tome 11 (2001) no. 2, pp. 415-426
Cet article a éte moissonné depuis la source Heldermann Verlag
In the context of certain generalized conformal structures we define a first order differential operator S generalizing the classical Ahlfors operator. We prove its invariance under the corresponding conformal group and show that, under certain conditions, the Lie algebra of this group (which is also known as the "Kantor-Koecher-Tits algebra") is precisely the space of solutions of the differential equation SX = 0.
@article{JLT_2001_11_2_JLT_2001_11_2_a6,
author = {W. Bertram and J. Hilgert },
title = {Characterization of the {Kantor-Koecher-Tits} {Algebra} by a {Generalized} {Ahlfors} {Operator}},
journal = {Journal of Lie theory},
pages = {415--426},
year = {2001},
volume = {11},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2001_11_2_JLT_2001_11_2_a6/}
}
TY - JOUR AU - W. Bertram AU - J. Hilgert TI - Characterization of the Kantor-Koecher-Tits Algebra by a Generalized Ahlfors Operator JO - Journal of Lie theory PY - 2001 SP - 415 EP - 426 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/JLT_2001_11_2_JLT_2001_11_2_a6/ ID - JLT_2001_11_2_JLT_2001_11_2_a6 ER -
W. Bertram; J. Hilgert . Characterization of the Kantor-Koecher-Tits Algebra by a Generalized Ahlfors Operator. Journal of Lie theory, Tome 11 (2001) no. 2, pp. 415-426. http://geodesic.mathdoc.fr/item/JLT_2001_11_2_JLT_2001_11_2_a6/